Thyroid UK

Thyroid results

NOV 2017 - 125mcg levothyroxine

TSH 3.87 (0.2 - 4.2)

FT4 17.2 (12 - 22)

FT3 4.1 (3.1 - 6.8)

JAN 2018 - 125mcg levothyroxine

TSH 1.66 (0.2 - 4.2)

FT4 15.9 (12 - 22)

FT3 4.0 (3.1 - 6.8)

Could my results be better? I take 175mcg levothyroxine diagnosed 2010. My symptoms are weight gain, dizziness, tinnitus, pins and needles, tiredness, heavy periods. GP has told me she does not want to overmedicate me so no dose increase. Thankyou

5 Replies
oldestnewest

GP doesn't know what she's talking about. You're a long way off being over-medicated! She's only supposed to increase by 25 mcg, anyway. That won't raise your Frees much. However, it could make a great difference to how you feel. I think you're going to have to insist.

In any case, what the big deal with over-medicating for six weeks? It's hardly high drama. If she follows the rules, and retests six weeks after dose increase, she'll see you're over-medicated by an over-range FT3 (nothing to do with TSH!) and she can reduce the dose again. It's no big deal and isn't going to do any harm in that short time. :)

Reply

Ok thanks I had over medicated results before on no levothyroxine so GP is being very cautious with my dose now

Reply

I would imagine that you have high antibodies, then. Have they been tested?

If you had 'over-medicated' results when you weren't medicated, then your doctor ought to have the gumption to work out that it had nothing to do with your dose!

Reply

Yes

TPO antibody 889.5 (<34)

TG antibody 1400 (<115)

Reply

As I thought, you have Hashi's. Have a look at my response on this thread :

healthunlocked.com/thyroidu...

I explain how Hashi's works. You might be able to explain it to your doctor. :)

Reply

You may also like...